# SDR DALA2021101506373

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,557 hours, 23,335 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 SLIDE IS NOT SECURE AT BOTTOM OF 1R DOOR. CORRECTIVE ACTION: SECURED DOOR 1R LOWER BUSSEL STRAP. OK FOR SVC, REF B757 AMM 25-66. (8177136)
